First time here on this forum. I am one of many that is having this Cymbalta withdrawal problem with those side effects.
I wanted to know what is best to do for these weird burning sensation going through me, tingling or creepy crawling on my skin, feeling out like I'm in a brain fog, trouble sleeping, sweating,muscle weakness, out of body feeling, etc? I started Cymbalta 30mg late August this year, was on it for like 2 months, then tapered off by take one, skip the next day for 2 weeks then stop. The doctor started me on Paxil, after a week of tapering and I tried the Paxil. I couldn't tolerate it after 3 days. Oh, the sleeping is impossible and the sweating a lot, especially at night. I had no appetite, lost weight, I miss my old self.
Then I went back on Cymbalta 30 mg and was supposed to do this for 5 days then go to 60mg afterwards. I had found that I couldn't take it anymore and just stopped as the doctor told me. Please note the weird side effects from tapering started 3 days after the tapering. I will be seeing her Monday.
What I wanted to know is, how long is this supposed to last? It's driving me nuts as is. I read somewhere that the detox places do have a detox for the Cymbalta withdrawal syndrome. Is this true? If so, has anyone tried the detox at the hospital?
I know there's supplements to take, but what kind that will help and I'm on limited income. Please let me know.